# SDR DLM88970091

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Part number: 833605M0DA
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, PIT GEAR DOOR LIGHT STAYED ON AND RIGHT MLG IND UNSAFE LIGHT ON WITH VIBRATION.  INSP ALL GEAR, PROX SWS, LATCH MECHANISMS, JACKED A/C, CYCLED GEAR AND ALL INDS NORM.  REPLACED PROX BOX DUE TO    HISTORY.
